# SDR SWIA202311300026

- Difficulty date: November 26, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 41,672 hours, 27,582 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED WHILE ON DESCENT. NO CAUTION OR WARNING MESSAGES. PERFORMED QRH PROCEDURES. LANDED UNEVENTFULLY. (FLIGHT 3974 FILED CLOSED)  PLEASE REFERENCE AML 1255274 REMOVED AND REPLACED LH WINDSHIELD IAW AMM 56-11-01. WINDSHIELD WIPER DRIVE ARM INSTALLED. REF AMM30-42-09. OPS TEST OF THE WINDSHIELD/ SIDE WINDOW TEMPERATURE CONTROLLERS GOOD. REF AMM 30-41-06.A/C PRESSURIZATION PERFORMED USING APU. AT DELTA P 3.1 HOLD. NO LEAK NOTED AT THIS TIME. REF AMM 21-31-00.
